# SDR USAA2012052300019

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 60,394 hours, 40,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 11C EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED MISSING LENS.
